Alert archive / Michigan / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 2, NWS Gaylord, MI

March 30, 2026Arenac County, Gladwin County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Mar 30, 2026, 11:47 PM EDT for Arenac County, Gladwin County, Michigan. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2026, 11:47 PM EDT (03:47 UTC)
Expired
Mar 31, 2026, 12:00 AM EDT
In force
13 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Arenac County, MI, Gladwin County, MI

The radar

The NCL Michigan radar (KAPX), 118 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2026-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2026-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
260 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

283 
WUUS53 KAPX 310347
SVRAPX
MIC011-051-310400-
/O.NEW.KAPX.SV.W.0002.260331T0347Z-260331T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
1147 PM EDT Mon Mar 30 2026

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Southwestern Arenac County in northern Michigan...
  Southeastern Gladwin County in northern Michigan...

* Until midnight EDT.

* At 1147 PM EDT, a severe thunderstorm was located over Winegars, or
  9 miles southeast of Gladwin, moving east at 40 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Rhodes around 1150 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 4383 8438 4399 8441 4405 8399 4391 8398
      4391 8405 4399 8404 4400 8406 4400 8417
      4383 8417 4383 8436 4382 8437
TIME...MOT...LOC 0347Z 268DEG 36KT 4392 8432 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JLD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 8:00 PM EDT, 3 hours 47 minutes earlier. Its key messages:

  • An active early spring week ahead:
  • Thunderstorm probabilities tonight and Tuesday across northern Lower. Severe thunderstorm threat??
  • Precipitation type issues across eastern Upper and Tip of the Mitt tonight/Tuesday?
  • Significant surge of warm air and moisture aloft and reinforced cold air in the boundary layer to set up another wintry mess post- April Fool's Day.
  • Another round of precipitation next weekend.
Area forecast discussion, Mar 30, 8:00 PM EDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
800 PM EDT Mon Mar 30 2026

.KEY MESSAGES...

An active early spring week ahead:

- Thunderstorm probabilities tonight and Tuesday across northern
Lower.  Severe thunderstorm threat??

- Precipitation type issues across eastern Upper and Tip of the Mitt
tonight/Tuesday?

- Significant surge of warm air and moisture aloft and reinforced
cold air in the boundary layer to set up another wintry mess post-
April Fool's Day.

- Another round of precipitation next weekend.

&&

.DISCUSSION...
Issued at 315 PM EDT Mon Mar 30 2026

Apologies for the mixed case in the first part below: we had part of
our system rebooted while typing this and the discussion was saved
in ALL CAPS. Don't have time to re-type so enjoy the "old school"
feel of days gone by when text products WOULD SHOUT AT YOU.

Pattern Synopsis/Forecast: ZONAL FLOW IN PLACE ACROSS THE CONUS...
SPLIT TROUGHING ACROSS BRITISH COLUMBIA/EASTERN PACIFIC AND
DOWNSTREAM TROUGH OVER ATLANTIC CANADA/WESTERN ATLANTIC.  130KT JET
AXIS LIES NORTH OF THE GREAT LAKES...WITH AN ASSOCIATED TIGHT
THERMAL GRADIENT FROM THE NORTHERN PLAINS EAST THROUGH THE UPPER
LAKES (LOW LEVEL THERMAL RIDGE (+8C AT 850MB) POKING INTO LOWER
MICHIGAN).  RESULTANT SURFACE BOUNDARY LIES FROM A 1009MB SURFACE
LOW OVER WESTERN QUEBEC...WESTWARD ACROSS THE STRAITS REGION/
NORTHERN WISCONSIN/SOUTHERN MINNESOTA.  RETURN FLOW STARTING TO PULL
MOISTURE NORTHWARD ACROSS THE MID MISSISSIPPI/OHIO VALLEYS AROUND
WESTERN PERIPHERY OF WESTERN ATLANTIC HIGH PRESSURE.

SHORT WAVE TROUGH MOVING THROUGH THE CANADIAN/NORTHERN ROCKIES THIS
AFTERNOON WILL PROPAGATE ACROSS THE NORTHERN PLAINS TUESDAY AND THE
UPPER GREAT LAKES TUESDAY NIGHT.  SOUTHERN PORTION OF THE SPLIT
EASTERN PACIFIC TROUGH GETS KICKED OUT BY A DISTURBANCE DIGGING
SOUTHEAST FROM THE GULF OF ALASKA.  THIS SHORT WAVE TROUGH EXPECTED
TO PUSH INTO THE CENTRAL/SOUTHERN PLAINS BY THURSDAY...AND INTO OUR
NECK OF THE WOODS IN THE THURSDAY NIGHT/FRIDAY TIME FRAME.  THIS
WILL LIKELY BE FOLLOWED BY THE "KICKER" LOW...EXPECTED TO TRACK
ACROSS THE GREAT BASIN THURSDAY AND THEN THROUGH THE MIDWEST NEXT
WEEKEND.  THIS LATTER FEATURE WILL CERTAINLY SEND WARMER AIR UP INTO
THE GREAT LAKES..AT LEAST ALOFT (MORE ON THAT BELOW).

FRONTAL BOUNDARY DRAPED ACROSS NORTHERN LOWER THIS AFTERNOON
EXPECTED TO SINK A BIT FARTHER SOUTH BY THIS EVENING...BUT SHOULD
REMAIN ACROSS CENTRAL/SOUTHERN LOWER MICHIGAN THROUGH TUESDAY NIGHT
(WITH A FEW FRONTAL WAVES RIPPLING ALONG IT) BEFORE COLD HIGH
PRESSURE TO THE NORTH WINS OUT AND NUDGES THE FRONT INTO THE OHIO
VALLEY WEDNESDAY.  THEN...STOP IF YOU'VE HEARD THIS BEFORE...
SOUTHERN BRANCH WAVE INDUCES CYCLOGENESIS THAT SENDS A SURFACE LOW
TOWARD MICHIGAN THURSDAY...WITH COLD HIGH PRESSURE AND RESULTANT
NORTHEAST BOUNDARY LAYER WINDS TRYING TO MAINTAIN A COLDER SURFACE
LAYER WITH A PUSH OF WARMER AIR ALOFT WHICH SETS UP A POTENTIAL
PRECIP TYPE MESS THURSDAY/THURSDAY NIGHT (AT LEAST).  THE DETAILS
WILL LIE IN THE TRACK OF THE SURFACE LOW.  THIS WILL PROBABLY BE
FOLLOWED BY ANOTHER SYSTEM FOR NEXT WEEKEND.

Primary Forecast Concerns:

Thunderstorm probabilities tonight and Tuesday across northern
Lower.  Severe thunderstorm threat??:  Moisture is advecting
northward into Iowa/Illinois toward the surface front running from
southeast South Dakota/southern Minnesota/central Wisconsin. Despite
steep mid level lapse rates still a good bit of capping to be
overcome.  Of more interest to northern Michigan will be the
potential for some elevated convection north of the front with a
surge of low level theta-e later this evening...most likely along-
south of the M-32 corridor.  Potentially a decent amount of MUCAPE
(approaching 1000J/kg) and some decent mid level shear above the
stable boundary layer so some potential for severe hail.  Wind
threat unlikely unless can get some "bounce" off the stable frontal
layer and induce some gravity waves.  May see a break in the
precipitation Tuesday morning with the potential for another round
of precipitation across northern Lower with some elevated thunder
along the southern periphery of the precipitation (think south of M-
32).  Convective parameter space not changed much from tonight...
still north of the surface boundary with surface based instability
(and greater severe threat across southern Lower) and more elevated
instability with still a good bit of effective shear across southern
portions of the forecast area.  So a marginal severe risk still
warranted.  Expected precipitation and ongoing snowmelt is expected
to push river levels upward over the coming days.  Manistee River
near Sherman in Wexford county forecast to go above flood stage
later Tuesday; but for now have just issued a Flood Watch for this
as the observed stage continues to lag the forecast hydrograph.

Precipitation type issues across eastern Upper and Tip of the Mitt
tonight/Tuesday?:  East-west band of precipitation along the
Canadian border of North Dakota/Minnesota at mid afternoon...driven
largely by frontogenesis and aided by right entrance region jet
forcing.  Do anticipate an increase in precipitation coverage later
this evening across eastern Upper and the Tip of the Mitt
counties...likely coming to an end after midnight as forcing shifts
east.  Thermodynamic issues tonight in the form of an elevated warm
layer and marginal surface temperatures.  Current temperatures
across eastern Upper in the mid 40s...45-55F across the Tip of the
Mitt counties...with dew points in the mid-upper 20s.  So a bit of
room for evaporative cooling...though at the same time raw guidance
temperatures are lagging reality so think most areas will be above
freezing...could be close in a few spots for freezing rain/drizzle
or even a bit of snow.  Highest p-type probabilities for tonight are
for rain with probabilities for freezing rain < 20%.  There will be
another round of precipitation developing later Tuesday morning as
the main short wave trough passes north of Lake Superior...again
surface temperatures will still be marginal for a freezing rain
threat.

Significant surge of warm air and moisture aloft and reinforced cold
air in the boundary layer to set up another wintry mess post-April
Fool's Day:  This will be interesting since our last two ice events
(28-30 March 2025/15-16 March 2026) had guidance too far north/too
aggressive in trying to pull warm boundary layer air up into
northern Michigan.  Seeing the same trends here except in the AI
guidance which have a farther south surface low track (and was
correctly farther south in the 15-16 March event).  Big surge of
moisture forecast to get pulled up into the Great Lakes Thursday
with potentially greater than +3 sigma standardized precipitable
water anomalies which would be near records for early April.  Strong
warm advection/frontal and jet forcing will work on this
moisture flux to produce a potentially significant precipitation
event just from a quantitative standpoint (currently in the Day
4 Excessive Rainfall Outlook). This makes the p-type forecast
have even greater importance since we are talking about the
likelihood of 1 to 2 inches of liquid precipitation. Current
forecast trends based on the idea of a push of mostly snow into
the forecast area from south to north Wednesday night...
transitioning toward more liquid/freezing precipitation on
Thursday...then possibly going to all rain Thursday night
provided the surface warm air arrives (a forecast which failed
miserably in our last two ice events so color me skeptical three
days out). A farther south track would give more snow to Upper
Michigan and the Tip of the Mitt and the potential for more
icing farther south (again stop me if you've seen this scenario
play out before). Snow-to-liquid ratios are likely to be in the
cement mixer category (hard to move/hard to drive through). So
while everyone wants answers now...need to be more pragmatic
here as small shifts in the location of initial lee cyclogenesis
and the low level thermal gradient will result in big forecast
changes down the road. Current forecast will feature potential
watch criteria snowfall across eastern Upper through Thursday
afternoon (which is as far out as we forecast QPF locally though
precipitation will continue through Thursday night)...with the
potential for 0.25 inch ice accumulations across northern Lower
(especially across the higher terrain)...along with the
possibility of icing getting north of the Bridge as well just
given the probabilistic space. Will be trending the messaging on
this a bit harder.

Another round of precipitation next weekend: As Thursday's system
departs another arrives possibly as early as Friday night with the
potential for starting as a wintry mix before a transition to more
rain Saturday.  But given everything above that is the least of our
concerns for the week.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 755 PM EDT Mon Mar 30 2026

VFR conditions to start, with shower and thunderstorm chances
beginning between 03 to 06Z, lingering through portions of the
night. CIGs steadily lower, with MVFR to IFR later tonight
through Tuesday. Another round of showers and storms possible
midday Tuesday through the afternoon hours (PROB30s) with
continued CIGs between BKN005-010. VSBYs lower in any heavier
rain and BR, with 2-4SM at times.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...None.

&&

DISCUSSION...JPB
AVIATION...JLD
Hazardous weather outlook, Mar 30, 3:30 PM EDT, 8 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
330 PM EDT Mon Mar 30 2026

MIZ016>018-020>036-041-042-086>088-095>099-311100-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
330 PM EDT Mon Mar 30 2026

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Tonight.

Thunderstorms will be possible tonight across northern Lower,
some stronger storms will be possible south of the M-32 corridor.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible into Tuesday across northern
Lower, some stronger storms will be possible south of the M-72
corridor.

A messy wintry mix of precipitation, including the potential for
accumulating snow and ice, is possible Wednesday night through
Thursday night across parts of northern Michigan.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-311100-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
330 PM EDT Mon Mar 30 2026

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information visit http://weather.gov/gaylord.

JPB

In the hours before

Special weather statement, Mar 30, 11:03 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1103 PM EDT Mon Mar 30 2026

MIZ027-033-310330-
Kalkaska MI-Missaukee MI-
1103 PM EDT Mon Mar 30 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN KALKASKA AND
NORTHERN MISSAUKEE COUNTIES THROUGH 1130 PM EDT...

At 1103 PM EDT, Doppler radar was tracking a strong thunderstorm over
Morey, or near Lake City, moving northeast at 40 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Lake City, Sharon, Moorestown, Morey, Jennings, Stittsville, and
Smithville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4436 8534 4447 8533 4471 8485 4442 8485
      4432 8530
TIME...MOT...LOC 0303Z 241DEG 41KT 4441 8525

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

JLD
Local storm report, Mar 30, 11:34 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1134 PM EDT Mon Mar 30 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     Hail             2 SW Beaverton          43.86N 84.52W
03/30/2026  E0.50 Inch       Gladwin            MI   Emergency Mngr

            Beaverton fire dept responding to a brush
            fire called in a hail report of quarter to
            half inch hail.

&&

ELD
Special weather statement, Mar 30, 11:34 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1134 PM EDT Mon Mar 30 2026

MIZ021-026-027-310400-
Grand Traverse MI-Kalkaska MI-Antrim MI-
1134 PM EDT Mon Mar 30 2026

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GRAND TRAVERSE...
SOUTHWESTERN ANTRIM AND NORTHWESTERN KALKASKA COUNTIES THROUGH
MIDNIGHT EDT...

At 1134 PM EDT, Doppler radar was tracking a strong thunderstorm over
Traverse City State Park, or over Traverse City, moving east at 35
mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Traverse City, Kalkaska, Elk Rapids, Mancelona, Antrim, Clam River,
Barker Creek, Rapid City, Alden, Darragh, Traverse City State Park,
Williamsburg, Greilickville, Bates, and Lake Bellaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4499 8510 4473 8500 4466 8561 4477 8565
      4478 8564 4483 8565
TIME...MOT...LOC 0334Z 254DEG 32KT 4477 8555

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

JLD
Special weather statement, Mar 30, 11:39 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1139 PM EDT Mon Mar 30 2026

MIZ033-034-310415-
Roscommon MI-Missaukee MI-
1139 PM EDT Mon Mar 30 2026

...A STRONG THUNDERSTORM WILL IMPACT ROSCOMMON AND SOUTHEASTERN
MISSAUKEE COUNTIES THROUGH 1215 AM EDT...

At 1139 PM EDT, Doppler radar was tracking a strong thunderstorm near
Roscommon Township, or 8 miles southwest of Houghton Lake, moving
northeast at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Houghton Lake, Prudenville, St. Helen, Moddersville, Roscommon County
Airport, Nester Township, Roscommon Township, Lake St. Helen, and
Twin Lakes Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4416 8495 4423 8500 4449 8440 4444 8436
      4421 8437 4416 8457
TIME...MOT...LOC 0339Z 243DEG 40KT 4420 8483

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

JLD

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 11:03 PM EDTSpecial Weather StatementAPXKalkaska27 min
Mar 30, 11:18 PM EDTSevere Thunderstorm WarningAPXGladwin27 min
Mar 30, 11:34 PM EDTSpecial Weather StatementAPXGrand Traverse26 min
Mar 30, 11:39 PM EDTSpecial Weather StatementAPXRoscommon36 min
Mar 30, 11:52 PM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Kalkaska38 min
Mar 31, 12:02 AM EDTSevere Thunderstorm WarningAPXMissaukee, Wexford15 min
Mar 31, 12:06 AM EDTSevere Thunderstorm WarningAPXArenac15 min
Mar 31, 12:18 AM EDTSpecial Marine WarningAPX42 min
Mar 31, 12:31 AM EDTSpecial Weather StatementAPXMontmorency44 min
Mar 31, 12:36 AM EDTSevere Thunderstorm WarningAPXMissaukee, Roscommon39 min
Mar 31, 12:40 AM EDTSevere Thunderstorm WarningAPXManistee35 min
Mar 31, 1:07 AM EDTSpecial Marine WarningAPX23 min
Mar 31, 1:15 AM EDTSevere Thunderstorm WarningAPXManistee, Wexford30 min
Mar 31, 1:24 AM EDTSpecial Marine WarningAPX66 min
Mar 31, 1:43 AM EDTSevere Thunderstorm WarningAPXMissaukee, Wexford32 min
Mar 31, 1:49 AM EDTSpecial Weather StatementAPXManistee26 min
Mar 31, 2:00 AM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Manistee, Wexford30 min
Mar 31, 2:15 AM EDTSevere Thunderstorm WarningAPXMissaukee, Roscommon30 min
Mar 31, 2:25 AM EDTSevere Thunderstorm WarningAPXManistee24 min
Mar 31, 3:01 AM EDTSevere Thunderstorm WarningAPXArenac, Gladwin, Iosco, Ogemaw, Roscommon29 min
Mar 31, 3:35 AM EDTSpecial Weather StatementAPXGladwin40 min
Mar 31, 11:01 AM EDTSmall Craft AdvisoryAPX5 hr
Mar 31, 11:43 AM EDTSpecial Weather StatementAPXBenzie, Grand Traverse, Manistee, Wexford77 min
Mar 31, 1:55 PM EDTSpecial Weather StatementAPXKalkaska, Manistee, Missaukee, Wexford95 min
Mar 31, 3:40 PM EDTWinter Storm WatchAPXAlpena, Charlevoix, Cheboygan, Chippewa, Emmet, Mackinac and 3 more22 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.